Gelfand-Kirillov Dimension for Harish-Chandra Modules.
Inventiones mathematicae, Tome 48 (1978), pp. 75-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1978__48_142585,
author = {David A., Jr. Vogan},
title = {Gelfand-Kirillov {Dimension} for {Harish-Chandra} {Modules.}},
journal = {Inventiones mathematicae},
pages = {75--98},
year = {1978},
volume = {48},
zbl = {0389.17002},
url = {http://geodesic.mathdoc.fr/item/IM_1978__48_142585/}
}
David A., Jr. Vogan. Gelfand-Kirillov Dimension for Harish-Chandra Modules.. Inventiones mathematicae, Tome 48 (1978), pp. 75-98. http://geodesic.mathdoc.fr/item/IM_1978__48_142585/